MathSciNet Relay Station
MathSciNet bibliographic data
MR755928 (87k:35125) 35K55 (47H05)
Cazenave, Thierry; Lions, Pierre-Louis Solutions globales d'équations de la chaleur semi linéaires. (French) [Global solutions of semilinear heat equations] Comm. Partial Differential Equations 9 (1984), no. 10, 955–978.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement